# SDR DL72S982454

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- Engine: Pwa JT8D15A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Nr 3 Engine
- Part time: 53,151 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE OIL FILTER BYPASS ILLUMINATED IN FLIGHT.  THE LIGHT EXTINGUISHED AT 45 TO 50 PERCENT N1 ALL ON SHORT FINAL.  LIGHT RE-ILLUMINATED AT IDLE.  PER T/S CHART REPLACED FILTER, PERFORMED BREATHER PRESS CK, CKS GOOD.  REPLACED FILTER, OK FOR SERVICE.
